# SDR DALA2017050403550

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AREA OF SETTLEMENT AND COUNTERSINK ON FUEL TANK ACCESS PANEL 1335C. THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A, PAR 6, COND II (B).
